MathSciNet Relay Station
MathSciNet bibliographic data
MR2529908 (2010k:57060) 57R30 (53C12 55M30 57S15)
Hurder, Steven; Töben, Dirk Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5647–5680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement